Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Child suffering from fever. Vomited the medicines. How to give them?

Good morning Dr. This is Selvaganesh from India(Chennai). My 9 month baby is having fever . She is not having often. She is getting fever every 2 hours once. I consulted a Dr yesterday in the late night. H ehas given some medecines. That s Cefo Prox 50 with sterile water & Meftal P & Aterax Drops. We gave this two I mean MEFTAL P 3ml & Aterax Drops .5 ml in the night & after she had tha , she took vamit suddenly. Can you advise us that is the way is clear we used to give the medecine as it is or we need to follow another method? kindly advise u sDr for my child fever
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
He welcome to HCMForum. Some times it is commen to have vomitings to children and adults during fever. it may be due to medicines.
the way you are serving the medicines is o.k. no perticular way is necesory. but only thing to be remembered is you have to give slowly.
Now to controle vomitings you give him antiemetic tablets with the advise of your doctor. if not controlled may require injection.
there may be other fevers like dengue with vomitings. but it is rare
Answered: Fri, 29 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor